RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 1(175), Pages 167–168 (Mi umn4329)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Energy estimates and Cauchy problems for differential operators with variable coefficients in spaces of functions with exponential asymptotic behavior

L. R. Volevich


Full text: PDF file (146 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 30.12.1972

Citation: L. R. Volevich, “Energy estimates and Cauchy problems for differential operators with variable coefficients in spaces of functions with exponential asymptotic behavior”, Uspekhi Mat. Nauk, 29:1(175) (1974), 167–168

Citation in format AMSBIB
\Bibitem{Vol74}
\by L.~R.~Volevich
\paper Energy estimates and Cauchy problems for differential operators with variable coefficients in spaces of functions with exponential asymptotic behavior
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 1(175)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn4329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437962}
\zmath{https://zbmath.org/?q=an:0292.35009}


Linking options:
  • http://mi.mathnet.ru/eng/umn4329
  • http://mi.mathnet.ru/eng/umn/v29/i1/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:126
    Full text:55
    References:9
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019